RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1872, Volume 6, Number 1, Pages 77–82 (Mi msb7017)  

This article is cited in 1 scientific paper (total in 1 paper)

Première section

Note sur les lignes parallèles

V. Bouniakovsky


Full text: PDF file (519 kB)

Citation: V. Bouniakovsky, “Note sur les lignes parallèles”, Mat. Sb., 6:1 (1872), 77–82

Citation in format AMSBIB
\Bibitem{Bou72}
\by V.~Bouniakovsky
\paper Note sur les lignes parall\`eles
\jour Mat. Sb.
\yr 1872
\vol 6
\issue 1
\pages 77--82
\mathnet{http://mi.mathnet.ru/msb7017}


Linking options:
  • http://mi.mathnet.ru/eng/msb7017
  • http://mi.mathnet.ru/eng/msb/v6/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математическiй сборникъ
    Number of views:
    This page:141
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020